# SDR ARWA20020808

- Difficulty date: August 27, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 85,255 hours, 27,830 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 57583304
- Part serial: 317738
- Condition: Cracked
- Location: Rt Mlg
- Component: Strut
- Component part number: 5759145506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND RIGHT HAND CYLINDER CRACKED AT LOWER OUTBOARD SIDE.  REMOVED AND REPLACED RT MLG STRUT ASSEMBLY.  OPERATIONAL CHECK NORMAL.
